Cite This Item

Copy Citation

“INDEX.” The Generalized Riemann Integral, by ROBERT M. McLEOD, 1st ed., vol. 20, Mathematical Association of America, 1980, pp. 269–275, Accessed 28 July 2021.
McLEOD, R. (1980). INDEX. In The Generalized Riemann Integral (pp. 269-275). Mathematical Association of America. Retrieved July 28, 2021, from
McLEOD, ROBERT M. "INDEX." In The Generalized Riemann Integral, 269-75. Mathematical Association of America, 1980. Accessed July 28, 2021.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.